number of downloads : ?
File
language
eng
Author
Kondo, Michiro
Description
In this paper we give an axiom system of a non-linear 4-valued logic which we call a de Morgan logic (ML), whose Lindenbaum algebra is the de Morgan algebra with implication (MI-algebra), and show that
(1) For every MI-algebra L, there is a quotient MI-algebra L^# such that it is embeddable to the simplest 4-valued MI-algebra M = {0, a, b, 1};
(2) The Lindenbaum algebra of ML is the MI-algebra;
(3) The completeness theorem of ML is established;
(4) ML is decidable.
Subject
De Morgan Logic
de Morgan Algebra
Completeness Theorem
Journal Title
島根大学総合理工学部紀要. シリーズB
Volume
31
Start Page
73
End Page
80
ISSN
13427121
Published Date
1998-03
NCID
AA11157123
Publisher
島根大学総合理工学部
NII Type
Departmental Bulletin Paper
Format
PDF
Text Version
出版社版
OAI-PMH Set
Interdisciplinary Graduate School of Science and Engineering